# SDR SWAA2015061840920

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 1,151 hours, 501 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Part number: 35008307
- Part serial: 5873
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMER WW FIRE INDICATOR AT 2000 FT 3 TIMES, LANDING GEAR UP ON APPROACH.  R & R OVERHEAT DETECTION CONTROL IAW MM.
